Thread: Does clomid make you sleepy ??
04-15-2002, 05:53 PM #1
Does clomid make you sleepy ??
Just wondering if you guys experiance this too. i get so tired when im taking clomid. i mean lazy tired like i want to sleep all day
i just finished my last pill of clomid.........
i have never felt so tired...........
what about you guys?????
04-15-2002, 06:18 PM #2
Clomid has different sides, some folks complain it makes them tired, others, say it makes them kind of depressed and limp. Me? It doesn't do much for me, except make me a little depressed, but I think alot of that is coming off gear. I would say yes, but since this is your last pill, see what happens in the next few days. Remember Clomid has a long half life in your body.. so it may take a few days to get completely out.
04-15-2002, 06:29 PM #3Member
- Join Date
- Mar 2002
- Los Angeles , CA
most likely test crash....sounds like you just came off of a cycle....clomid has a pretty nasty crash effect for me when i stop taking it....
04-15-2002, 10:49 PM #4Senior Member
- Join Date
- Dec 2001
Hey when I did clomids before i shot some big loads that freaked my wife out..lol It was cool.
04-16-2002, 11:19 AM #5
you're coming off a cycle. it's the lack of heavy androgens and not the clomid that's making your tired/depressed/sleepy...
04-16-2002, 11:47 AM #6
04-16-2002, 11:53 AM #7
Man i gotta give it to you on the name bro, that is some creative thinking
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)